| Catalog Number |
SR-200-NPS |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Vascular Dissection (3160)
| Date of Event |
11/08/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The product associated with this complaint was not returned to the manufacturer for analysis.A review of the manufacturing records for this device was completed and no issues were identified that could have led to the adverse event reported.Complaints will continue to be reviewed and monitored for trends.All reasonably available information has been provided by the company at the time of submission of this report.The fields that are blank are not an omission and indicate that the information is either not applicable or currently unavailable.If additional information is received, a supplemental report will be filed.
Event or Problem Description
It was reported that during a left transcarotid artery revascularization (tcar) procedure, the 0.035" j-tip guidewire of the enroute transcarotid neuroprotection system (nps) caused a dissection.The physician converted the procedure to a transfemoral carotid artery stenting (tf-cas).There were no further complications reported.